RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2018, Volume 18, Number 2, Pages 349–366 (Mi mmj675)  

Joint value distribution theorems for the Riemann and Hurwitz zeta-functions

Antanas Laurinčikas

Institute of Mathematics, Faculty of Mathematics and Informatics, Vilnius University, Naugarduko str. 24, LT-03225 Vilnius, Lithuania

Abstract: In the paper, a class of functions $\varphi(t)$ is introduced such that a given pair of analytic functions is approximated simultaneously by shifts $\zeta(s+i\varphi(k)),\zeta(s+i\varphi(k),\alpha)$, $k\in\mathbb N$, of the Riemann and Hurwitz zeta-functions with parameter $\alpha$ for which the set $\{(\log p\colon p is prime), (\log(m+\alpha)\colon m\in\mathbb N_0)\}$ is linearly independent over $\mathbb Q$. The definition of this class includes an estimate for $\varphi(t)$ and $\varphi'(t)$ as well as uniform distribution modulo 1 of the sequence $\{a\varphi(k)\colon k\in\mathbb N\}$, $a\neq0$.

Key words and phrases: Hurwitz zeta-function, Riemann zeta-function, uniform distribution modulo 1, universality, weak convergence.

Full text: http://www.mathjournals.org/.../2018-018-002-006.html
References: PDF file   HTML file

Document Type: Article
MSC: 11M06, 11M35
Language: English

Citation: Antanas Laurinčikas, “Joint value distribution theorems for the Riemann and Hurwitz zeta-functions”, Mosc. Math. J., 18:2 (2018), 349–366

Citation in format AMSBIB
\Bibitem{Lau18}
\by Antanas~Laurin{\v{c}}ikas
\paper Joint value distribution theorems for the Riemann and Hurwitz zeta-functions
\jour Mosc. Math.~J.
\yr 2018
\vol 18
\issue 2
\pages 349--366
\mathnet{http://mi.mathnet.ru/mmj675}


Linking options:
  • http://mi.mathnet.ru/eng/mmj675
  • http://mi.mathnet.ru/eng/mmj/v18/i2/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:31
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019